# SDR AALA201612109004

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 75,043 hours, 10,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1R DOOR HANDLE STUCK. MAINTENANCE FOUND AND REMOVED DEBRIS FROM GIRT BAR TRACK AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
